# SDR DLM88020613

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 34,131 hours, 27,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15308K025
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENG PRESSURE LINE IN AFT COMPARTMENT RUPTURED CAUSING RT SYS FAILURE AND LT GEAR DOOR DAMAGE ON LANDING.  FOUND NR 2 ENG HIGH PRESSURE FLEX LINE BURST JUST BEFORE HIGH PRESSURE FILTER MODULE AND ADEL CLAMP BROKEN ON HYDRAULIC LINE WHERE IT MEETS THE FLEX LINE.  REPLACED FLEX LINE AND BROKE CLAMP REF M/M.  NEED LEAK CHECK.  LEAK CHECK FLEX LINE.  REPLACED RIGHT SYS ELECTRIC HYD PUMP AND RIGHT SYS FILTERS PER M/M.  NO METAL NOTED AND FLUID IS CLEAN.  LEAK CHECKS OK.
